[Sodium-losing nephropathy caused by tacrolimus after allogeneic hematopoietic stem cell transplantation].

Sayako Yuda, Takehiko Mori, Jun Kato, Yuya Koda, Sumiko Kohashi, Taku Kikuchi, Masuho Saburi, Shinichiro Okamoto

研究成果: Article査読

3 被引用数 (Scopus)

抄録

A 39-year-old woman (Case 1) and a 57-year-old woman (Case 2) underwent allogeneic bone marrow transplantation for acute lymphoblastic leukemia and follicular lymphoma, respectively. Both patients had received tacrolimus orally for treatment of or prophylaxis against graft-versus-host disease. Seventeen months (Case 1) and 2 months (Case 2) post-transplantation, when the trough level of tacrolimus was maintained around 10 ng/ml, the serum sodium levels of Cases 1 and 2 decreased to 123.5 mEq/l and 125.6 mEq/l, respectively. Urinary sodium excretions increased to 186.8 mEq/day and 375.7 mEq/day, respectively. Sodium-losing nephropathy due to tacrolimus was diagnosed, and reducing the dose of tacrolimus with no other intervention resulted in resolution of the hyponatremia. Although sporadic kidney transplantation cases with sodium-losing nephropathy due to tacrolimus have been reported, no prior cases with this complication after hematopoietic stem cell transplantation (HSCT) have been reported. Sodium-losing nephropathy should be recognized as one of the renal toxicities of tacrolimus in HSCT as well as kidney recipients.

本文言語English
ページ(範囲)2187-2191
ページ数5
ジャーナルUnknown Journal
54
12
出版ステータスPublished - 2013 12

ASJC Scopus subject areas

  • Medicine(all)

フィンガープリント 「[Sodium-losing nephropathy caused by tacrolimus after allogeneic hematopoietic stem cell transplantation].」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル